Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Black bowel movement, grumbling noises in stomach, excess flatus. Had taken pepto-bismol earlier in the day, excess of pizza. Cause?

Hello. I just had a black bowel movement . I drank some pepto bismol this morning and I read that that may be the cause of it. I also just ate a lot of pizza without really eating much all day. My stomach has been making funny noises and throbbing. I also have some extra gas here and there. I have been indulging in alcohol a lot lately but not much in the past two days. What can it be? I m I worrying for nothing?
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,as you have said that extra gases and funny noises, it is advised that you must get your stool re done because these symtoms are relating chronic amoebiasis ,infection of a flagellum called amoeba.after ruling this out ,you must see your gastroentrlogist for treatment and advise.meanwhile, avoid spicy junk foods
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor